# SDR CALA2022041400994

- Difficulty date: April 11, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737
- Aircraft serial: 30612
- Aircraft time: 66,617 hours, 24,250 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022041400994 SUBMITTED ON 04/08/22.AFT ENTRY DOOR 2L IS MISSING UPPER HINGE COVER AND INSTALLED NEW HINGE COVER
